MAUDE Adverse Event Report: ACCURAY INCORPORATED CYBERKNIFE TREATMENT DELIVERY SYSTEM; MEDICAL LINEAR ACCELERATOR

ACCURAY INCORPORATED CYBERKNIFE TREATMENT DELIVERY SYSTEM; MEDICAL LINEAR ACCELERATOR
Model Number M6
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 06/25/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A customer in italy has observed rectal toxicities.This is a known side effect of radiation treatment for prostate cancer.According to the site, this patient received grade 3 rectal toxicity.A clinical assessment was performed within accuracy and it was determined that the toxicity was grade 2.The grade 2 toxicity was determined to be a serious injury.There is no indication that the system malfunctioned.This event is still under investigation.
 
Event or Problem Description
Rectal toxicity due to prostate treatment.
 
Additional Manufacturer Narrative
A meeting organized with abmedica and the customer focused on reviewing cyberknife prostate cancer treatments.Key topics included ct simulation and fiducial placement, treatment planning strategies (with emphasis on dose distribution and margin selection), and delivery quality, including managing uncertainties and deviations.The team compared current practices with literature-backed recommendations to improve outcomes.The customer was provided with a detailed review of (b)(4) patients treated between 2020 and 2024, highlighting toxicity outcomes, planning techniques, and delivery metrics like rigid body error and spacing.Best practices were reinforced across all stages¿from fiducial placement to patient setup and treatment delivery¿to align clinical results with published cyberknife advantages.

Brand Name
CYBERKNIFE TREATMENT DELIVERY SYSTEM
Common Device Name
MEDICAL LINEAR ACCELERATOR
Manufacturer (Section D)
ACCURAY INCORPORATED
1209 deming way
madison WI 53717
Manufacturer (Section G)
ACCURAY INCORPORATED
1209 deming way
madison WI 53717
Manufacturer Contact
daniel biank
1209 deming way
madison, WI 53717
6088242971
MDR Report Key22671925
Report Number3003873069-2025-00002
Device Sequence Number7486897
Product Code IYE
UDI-Device Identifier00811376030016
UDI-Public010081137603001611190530
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K170788
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberM6
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Distributor Facility Aware Date06/25/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/25/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date07/30/2025
Supplement Report FDA Received Date11/14/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/30/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown